Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Capsular Bag Tear (2639)
Date of Event
05/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that during implantation of the light adjustable lens (lal), a tear occurred in the posterior capsular bag, likely caused by the leading haptic during lens delivery.The lal was subsequently repositioned in the sulcus with optic capture.No additional information was provided.